# SDR DALA2015050403102

- Difficulty date: May 3, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON ACCESS PANEL NR 222FF AT FWD GALLEY AREA.  REPLACED ACCESS PANEL 222FF AT FWD GALLEY AREA IAW AMM 53-12-12 AND INSTALLATION IS DOCUMENTED IN AMDS CARD 2500-0617.
